MathSciNet Relay Station
MathSciNet bibliographic data
MR2206323 26D15
Changjian, Zhao; Pecarić, Josip; Gangsong, Leng Inverses of some new inequalities similar to Hilbert's inequalities. Taiwanese J. Math. 10 (2006), no. 3, 699–712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement